MENU

You are here

Publications

Export 644 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
2012
Agrachev AA, Barilari D, Boscain U. Introduction to Riemannian and sub-Riemannian geometry. SISSA; 2012. Available from: http://hdl.handle.net/1963/5877
Agrachev AA, Barilari D, Boscain U. Introduction to Riemannian and sub-Riemannian geometry. SISSA; 2012. Available from: http://hdl.handle.net/1963/5877
Bruzzo U, Rubtsov V. On localization in holomorphic equivariant cohomology. Central European Journal of Mathematics, Volume 10, Issue 4, August 2012, Pages 1442-1454 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6584
Bertola M. On the location of poles for the Ablowitz-Segur family of solutions to the second Painlevé equation. Nonlinearity [Internet]. 2012 ;25:1179–1185. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1088/0951-7715/25/4/1179
Bruzzo U, Markushevich D, Tikhomirov A. Moduli of symplectic instanton vector bundles of higher rank on projective space $\\mathbbP^3$. Central European Journal of Mathematics 10, nr. 4 (2012) 1232 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4656
Brain S, Landi G. Moduli spaces of noncommutative instantons: gauging away noncommutative parameters. Quarterly Journal of Mathematics (2012) 63 (1): 41-86 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/3777
Boscaggin A. One-signed harmonic solutions and sign-changing subharmonic solutions to scalar second order differential equations. Advanced Nonlinear Studies. 2012 ;12:445–463.
Boscaggin A, Zanolin F. Pairs of positive periodic solutions of second order nonlinear equations with indefinite weight. Journal of Differential Equations [Internet]. 2012 ;252:2900 - 2921. Available from: http://www.sciencedirect.com/science/article/pii/S0022039611003895
Boscaggin A. Periodic solutions to superlinear planar Hamiltonian systems. Portugaliae Mathematica. 2012 ;69:127–141.
Boscaggin A, Zanolin F. Positive periodic solutions of second order nonlinear equations with indefinite weight: Multiplicity results and complex dynamics. Journal of Differential Equations [Internet]. 2012 ;252:2922 - 2950. Available from: http://www.sciencedirect.com/science/article/pii/S0022039611003883
Babadjian J-F, Francfort GA, Mora MG. Quasistatic evolution in non-associative plasticity - the cap models. SIAM Journal on Mathematical Analysis 44, nr. 1 (2012) 245-292 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4139
Bertola M, Cafasso M. Riemann–Hilbert approach to multi-time processes: The Airy and the Pearcey cases. Physica D: Nonlinear Phenomena [Internet]. 2012 ;241:2237 - 2245. Available from: http://www.sciencedirect.com/science/article/pii/S0167278912000115
Agrachev AA, Baryshnikov Y, Liberzon D. On robust Lie-algebraic stability conditions for switched linear systems. Systems and Control Letters. Volume 61, Issue 2, February 2012, Pages 347-353 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6455
Bianchini S, Caravenna L. SBV regularity for genuinely nonlinear, strictly hyperbolic systems of conservation laws in one space dimension. Communications in Mathematical Physics 313 (2012) 1-33 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4091
Bianchini S, Tonon D. SBV regularity for Hamilton-Jacobi equations with Hamiltonian depending on (t,x). Siam Journal on Mathematical Analysis [Internet]. 2012 ;44(3):2179-2203. Available from: http://hdl.handle.net/20.500.11767/14066
Bianchini S. SBV regularity of genuinely nonlinear hyperbolic systems of conservation laws in one space dimension. Acta Mathematica Scientia, Volume 32, Issue 1, January 2012, Pages 380-388 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6535
Bianchini S, Yu L. SBV-like regularity for general hyperbolic systems of conservation laws in one space dimension. Rend. Istit. Mat. Univ. Trieste. 2012 ;44:439–472.
Bianchini S, Tonon D. SBV-like regularity for Hamilton-Jacobi equations with a convex Hamiltonian. Journal of Mathematical Analysis and Applications [Internet]. 2012 ;391(1):190-208. Available from: http://hdl.handle.net/20.500.11767/13909
Berti M, Bolle P. Sobolev quasi-periodic solutions of multidimensional wave equations with a multiplicative potential. Nonlinearity. 2012 ;25:2579-2613.
Berti M, Bolle P. Sobolev quasi-periodic solutions of multidimensional wave equations with a multiplicative potential. Nonlinearity. 2012 ;25:2579-2613.
Bertola M, Buckingham R, Lee SY, Pierce V. Spectra of random Hermitian matrices with a small-rank external source: the critical and near-critical regimes. J. Stat. Phys. [Internet]. 2012 ;146:475–518. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s10955-011-0409-2
Bertola M, Buckingham R, Lee SY, Pierce V. Spectra of random Hermitian matrices with a small-rank external source: the critical and near-critical regimes. J. Stat. Phys. [Internet]. 2012 ;146:475–518. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s10955-011-0409-2
Agrachev AA, Barilari D. Sub-Riemannian structures on 3D Lie groups. Journal of Dynamical and Control Systems. Volume 18, Issue 1, January 2012, Pages 21-44 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6453
Bonelli G, Tanzini A, Jian Z. Vertices, vortices & interacting surface operators. JHEP 06(2012)178 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4134
Bonelli G, Maruyoshi K, Tanzini A. Wild quiver gauge theories. JHEP 02(2012)031 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5184

Pages

Sign in